| Catalog Number |
504575 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Airway Obstruction (1699)
| Date of Event |
09/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: "patient was intubated with a 7.5 ett rusch (504575), then flipped prone.Midway through the case, anesthesia experienced difficulties with the patient's airway from monitoring devices.The decision was made to flip the patient back to supine and still experienced difficulty with patients' airway.Decision was made to re-intubated patient with a reinforced ett.The tube that had previously placed was removed: a visible kink in the tube was determined to have obstructed the flow of gases through the circuit.Unfortunately, we do not have the tube that was initially used but do have lot#.A goose neck adapter had been attached between the ett and the elbow of the circuit.There was no patient injury or consequence.".
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that: "patient was intubated with a 7.5 ett rusch (b)(6), then flipped prone.Midway through the case, anesthesia experienced difficulties with the patient's airway from monitoring devices.The decision was made to flip the patient back to supine and still experienced difficulty with patients airway.Decision was made to re-intubated patient with a reinforced ett.The tube that had previously placed was removed: a visible kink in the tube was determined to have obstructed the flow of gases through the circuit.Unfortunately, we do not have the tube that was initially used, but do have lot #.A goose neck adapter had been attached between the ett and the elbow of the circuit.There was no patient injury or consequence.".